# SDR AALA20151229006

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 60,118 hours, 7,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 18539005
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  L2 DOOR PAX COMPARTMENT EES PANEL, EVACUATE LIGHT FOUND DIM.  R & R L2 DOOR PAX COMPARTMENT EES PANEL, EVACUATE LIGHT SWITCH IAW AMM 25-63-02.  SYS TESTED NORMAL.
